I finally went off Seroquel two nights ago and am officially on Vraylar. I am having some problems sleeping, though, which is one of the side effects of going off of Seroquel. I’m still getting a decent amount of sleep though, and am taking naps, so it’s okay overall.
I’ve also lost a few pounds since decreasing the dose of Seroquel. I’m happy about this. I can’t believe how quickly I gained weight on it! It’s sad that that happened to me and other people who are on it.
My Psychiatrist wants me to try Concerta here soon but I don’t think that I’m going to try it. I just don’t feel like being on stimulants. While they help my ADHD symptoms, they also cause physical symptoms that I don’t like and that I bet contributing to my health downside this past Spring. I’m doing okay in terms of ADHD with Vraylar and Clonidine I think.
I do hate going through so many medication changes so often. Hopefully this mixture will work for some time.
Thanks for reading! Feel free to comment below.